Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

Remote Access
Green Open Access
Mathematics of Computation
Mathematics of Computation
ISSN 1088-6842(online) ISSN 0025-5718(print)


Table Errata

Journal: Math. Comp. 34 (1980), 331-332
Full-text PDF Free Access

References | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] C. JORDAN, J. Math. Pures Appl., v. 13, 1968, pp. 111-135.
  • [2] E. NETTO, The Theory of Substitutions, Chelsea, New York, 1962, p. 297.

Additional Information

PII: S 0025-5718(80)99966-4
Article copyright: © Copyright 1980 American Mathematical Society